| Model Number |
IPN915189 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that the applier jaws were found misaligned when it was checked before use.Therefore, a new unit was used instead.No patient involvement.
Additional Manufacturer Narrative
(b)(4).The complaint sample was returned.Tecomet, the manufacturing site reported: "the dmr for the returned instrument was reviewed and found complete without any irregularities.This instrument was produced at the tecomet, inc.Kenosha wi facility as part of a 50-pc.Lot in august of 2022.It was found that this order was made from the correct materials and components and all approved processes were followed.Evaluation of the returned instrument shows that the tips are loose and misaligned in the closed position.We are able to validate this complaint for the returned instrument.After the initial evaluation this instrument was dis-assembled in order to evaluate its internal components and it was found that the inner drive rod bosses are both damaged where they engage the jaws.We suspect that the damaged drive rod bosses caused the jaws to become loose and misaligned in the closed position.We are unable to determine what caused the drive rod bosses to become damaged but mishandling of this device at the end user's facility is suspected.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.".
Event or Problem Description